# SDR ERAA091801

- Difficulty date: November 24, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N423EH
- Make and model: Bell 412
- Aircraft time: 140,934 hours
- Engine: Allsn 250C20B
- Engine time: 14,245 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MAKING METAL.  HEAVY WEAR ON TORQUE METER GEAR AND PINION. INSTALLED SERVICEABLE GEARBOX.  COMPLIED WITH E CHECK.
